MathSciNet Relay Station
MathSciNet bibliographic data
MR409430 (53 #13185) 13A15
Sally, Judith D.; Vasconcelos, Wolmer V. Stable rings. J. Pure Appl. Algebra 4 (1974), 319–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement